# SDR AALA2019123199013

- Difficulty date: December 27, 2019
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 58,874 hours, 26,352 cycles
- System (JASC): 4920 · APU Core Engine
- Part: D-Ring
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38002784WGEN
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: F/AS IN REAR OF AIRCRAFT REPORTED STRONG ODOR ON TAXI OUT IN REAR. SMELL OF JET EXHAUST NOTICEABLE IN FRONT. RETURNED TO GATE. MAINTENANCE FOUND SOURCE TO BE APU LEAKING. ***SUPPLEMENTAL ACTION: SECT.4, 5 AND 6:  REMOVED AND REPLACED APU TURBINE CAVITY VENT D-RINGS PER M. M. 49-91-53 & C/W APU WASH PER M. M. 49-00-00-100-001A.***(CLOSED)
